# SDR SIMA200921102

- Difficulty date: July 29, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 11,392 hours, 10,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK FOUND EMERGENCY LIGHT STRIP AT ROW 8/9 WRONG FOR LOCATION CHART.  REMOVED INCORRECT STRIP AND INSTALLED CORRECT EMERGENCY LIGHT STRIP.  AIRCRAFT RETURNED TO SERVICE.
